Ask a doctor

Is It Possible to Remove Botox from Unwanted Areas?

The doctor injected more Botox in a chin more than the other. Is it possible to remove the extra Botox, and in this case what shall I do?

Doctor Answers (14)

Botulinum Toxin (Dysport or Botox) cannot be removed; you must wait for it to wear off

+1

Botulinum Toxin (Dysport or Botox) cannot be removed; you must wait for it to wear off. This typcially takes 3-5 months.

Web reference: http://www.bodysculptor.com/skin-procedures-chicago/injectables/

Chicago Plastic Surgeon
5.0 out of 5 stars 39 reviews

No it cannot be removed

+1

Botox cannot be removed, but the effects will wear off anyways in 2 to 4 months after the injections.

Web reference: http://www.finetouchdermatology.com/los-angeles-botox-dysport/

Redondo Beach Dermatologic Surgeon
4.5 out of 5 stars 13 reviews

It is not possible to remove BOTOX

+1

It is not possible to remove BOTOX. However, sometimes a touch up can be done to strengthen or weaken certain muscles which can soften the effect of BOTOX in unwanted areas. We encourage our patients to come back if they have any issues because results can always be tweaked. This is why it is so vital to go to an experienced and well-trained physician for BOTOX.

New York Oculoplastic Surgeon
4.5 out of 5 stars 15 reviews

Botox

+1

There is no way to remove Botox from any area once it has been injected.  Depending on the dose used, it usually takes 2 - 3 months for the effects of Botox to naturally subside.

Beverly Hills Facial Plastic Surgeon

The real issue here is what is going on?

+1

Why do you feel that you got too much BOTOX in the chin?  It is possible to do an unbalanced chin BOTOX treatment in which case the chin can bunch up--it looks very goofy.  Another possibility is too much BOTOX in the depressor anguli oris muscle.  This can cause an unbalanced smile.  It is possible the chin can be rebalanced by correctly diagnosing the problem and putting in additional BOTOX.  Consider returning to the treating doctor to be assessed.

Web reference: http://www.lidlift.com

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

Once Injected, Botox Cannot Be Removed

+1

Once Botox has been injected, it cannot be removed.  The good news is that it should wear off in time.  By 3-5 months it should be totally gone and your muscles should be contracting as they did previously.

If you have asymmetry in your lower face, sometimes giving more Botox to undertreated side can help correct the uneven appearance.  You should go see your Dermatologist for an evaluation.

Manhattan Dermatologist
5.0 out of 5 stars 1 review

Need to wait for the Botox to wear off

+1

Once injected, Botox cannot be removed. This is why judicious placement is so crucial. However, be patient...it will wear off in about four months time.

Beverly Hills Plastic Surgeon
5.0 out of 5 stars 15 reviews

Removing Botox Cosmetic

+1

No, you cannot remove or reverse Botox Cosmetic, or other similar neuromodulator treatments such as Dysport. The effects of Botox last approximately 2-4 months.

You may be able to add more Botox Cosmetic to other facial areas which may be under treated to help balance the face. Generally, we recommend to wait a couple weeks after the initial Botox treatment before injected any additional Botox Cosmetic. Speak with your Botox physician to determine an appropriate option for you.

Web reference: http://www.potomacplasticsurgery.com/med-spa/botox.cfm

Washington DC Facial Plastic Surgeon
5.0 out of 5 stars 43 reviews

Possible to remove Botox

+1

No there is no way to REMOVE the fluid Botox injected. Only can balance opposite areas with additional Botox. Or just wait till wears off as being metabolized.

From MIAMI Dr. B

Miami Plastic Surgeon
4.5 out of 5 stars 55 reviews

Too much botox in one area of the chin

+1

If you don't have an undesired effect on the side of too much botox of the chin, then you can balance the appearance by having your doctor add some units to the other side. If there is some muscular unwanted side-effect on the over botox side, then you will have to wait up to three to four months to have it return to the normal state.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...